My mother (Age 52) was diagnosed for metastatic renal cell carcinoma in April 2014..cancer had spread to lung and left lower para-aortic iliac lymph nodes …her treatment was started from May 2014 , with SUTENT 50mg (4 weeks on and 2 weeks off )and she is still under treatment with dose reduced to 25mg..On May 2015, her PET scan report showed reduction in tumor (Nodules in right lung which was 25mm was reduced to 14mm)..
Due to side effect of Sutent she had foot sore, which was very painful she was unable to walk..one of my cousin in US suggested me to go for Udderly Smooth foot cream which has shown gud effect on chemo patients suffering from foot syndrome…just 10 days back I purchased tat cream and applied to her feet.. From past 2days she has pain in right side of breast, she feels pain only if touched..Udderly smooth cream contain paraben, and I heard it causes breast cancer…I m worried and tensed, is it true tat my mother is getting pain due to this cream?? She is using this cream from past 10days..Exposure to paraben for 10days can cause breast cancer?
After starting treatment with SUTENT her menstrual cycle was irregular like 6 months once or 3months once…Before Treatment she had regular mensutral cycle..plz reply me I am worried, is it a sign of breast cancer???